How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Natasha Your Own Question
Dr. Natasha
Dr. Natasha, Doctor
Category: Medical
Satisfied Customers: 12910
Experience:  American Board Certified in Emergency Medicine, Ivy League trained
16455829
Type Your Medical Question Here...
Dr. Natasha is online now

I have mouth candida can this cause your palet also to have

Customer Question

I have mouth candida can this cause your palet also to have ulsers and rawness and inflamed
Submitted: 4 years ago.
Category: Medical
Expert:  Dr.Saleem replied 4 years ago.

Hi

 

Welcome to JA!

 

Thanks for the question..

 

ORAL candida infection is usually suspected because of the presence of white plaques on the buccal mucosa, palate, tongue, or the oropharynx. So it does involve the palate.

 

The usual symptoms of oropharyngeal candidiasis are a cottony feeling in the mouth, loss of taste, and sometimes pain on eating and swallowing.

 

 

If you have more questions, feel free to ask!

Customer: replied 4 years ago.

does

Expert:  Dr.Saleem replied 4 years ago.
Does means Yes it involves the palate and can produce white patches.
Expert:  Dr. Natasha replied 4 years ago.
HI
I was following your question.
Getting candida in the mouth after antibiotics is actually pretty uncommon.
Do you have diabetes or were you tested for HIV?

Related Medical Questions